# SDR REXA2019102651661

- Difficulty date: October 25, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N926XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15184
- Aircraft time: 27,548 hours, 18,314 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: SH670319821
- Condition: Corroded
- Location: Bs 346
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR; [ TASK R53520 STEP 7 ]: CORROSION ON PROTECTION PLATE SUPPORTS ANGLE IN STA. FS= 346 BETWEEN 41RBL TO 44RBL AT GALLEY SERVICE DOOR LOWER SILL, FWD WET AREA. (W1) (CPAX)
CORROSION LEVEL 2. PROTECTION PLATE SUPPORTS ANGLE IN STA. FS= 346 BETWEEN 41RBL TO 44RBL AT GALLEY SERVICE DOOR LOWER SILL, FWD WET AREA WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01
